Results 1 to 5 of 5
  1. #1
    Vert1go's Avatar
    Forum Addiction:

    Join Date
    Aug 2012
    Posts
    58
    Mentioned
    0 Post(s)

    Do your research...

    This in no way is a bash towards anyone or anything but wanted to inform people to make sure you do your research. I was prescribed Paxil and on only the 3rd day of taking it I felt extremely happy and everything looked exaggerated. After that I was having trouble thinking of the words I was wanting to say then it progressed to the point where when I spoke it was such a bad stutter that no one could understand me. I then started feeling heat in my neck in the back towards my brain stem and felt like I was going to pass out. All with in 20 mins of taking the 3rd pill. I was then rushed to the hospital and after three days in the hospital they told me to stop taking the Paxil and that everything turned out working properly. It took about 2 weeks for me to regain my voice/speech back but still stutter often, which I never did before and I still struggle with finding the words I want to say and it has also affected my memory horribly. Had I researched Paxil more I probably would have asked for a diff med. I had a fear of taking meds before but now I'm even afraid to even take a vitamin now. So I ask that you please research your meds before taking them and be careful when you do take any. I was suppose to start two meds but chose to do one at a time and man am I glad I did. I found out that what most likely happened was that to much seratonin rushed to my brain and that's why I had the bad affect. It is not a common side affect but it does happen to some.

  2. #2
    Forum Addiction:

    Join Date
    Sep 2012
    Posts
    7
    Mentioned
    0 Post(s)
    That sounds terrible Im not on medication as im to scared to take it and definatly wont be after reading this are you taking anything now? Ive had bad patches with anxiety before and never needed medication so hopefully I can pull my self through this.shit once.again

  3. #3
    Forum Addiction:

    Join Date
    Aug 2012
    Posts
    56
    Mentioned
    0 Post(s)
    Wow, medication can be scary stuff, then

  4. #4
    CityofAngels's Avatar
    Forum Addiction:

    Join Date
    Sep 2012
    Gender
    Male
    Location
    los angeles
    Posts
    181
    Mentioned
    0 Post(s)
    Your doctor sucks hard.

  5. #5
    Antidote's Avatar Rude & Shouty
    Forum Addiction:

    Join Date
    Oct 2012
    Gender
    Female
    Posts
    1,139
    Mentioned
    2 Post(s)
    That's so weird and scary. The rush of heat you felt at the back of your head is what I get sometimes during migraines (when not on medication). Maybe it's related to serotonin levels.

Made with <3
Anxiety Space is not a replacement for a fully qualified doctor.